Hi all -
Hoping you can all shed some light on what may be happening with my daughter's H. She is on propranolol and also had a steroid injection. The injection was on jan 22nd. A few days later you could see a dark purple spot appear in two places. Since then these "spots" have turned into open sores, scabbing even. I'm not sure what is happening. From what I have read ulceration is quite painful and bleeds a lot. This doesn't bleed. It will become gooey if I put Neosporin on it, but never any bleeding. My thought is that when they did the injection they put in so much that it stretched her skin and caused it to open. The larger of the two sores is the location of where the needle was inserted twice. Maybe that spot was weaker? The smaller spot was not an insertion site, however.
We are going back to the derm at the end of the week, but I'm starting to get concerned. I just hoped maybe someone would be able to put my mind at ease. I'd appreciate any thoughts!
Her pics are on our family blog - http://www.awindowoflife.blogspot.com